# SDR 98ZZZM51

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2760 · Drag Control System
- Part: Mount Plate
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT SPOILER VALVE MOUNT PLATE CRACKED IN RT WING ROOT.  REMOVED VALVE, REPLACED PLATE AND REINSTALLED VALVE, GEN W/C DO LEAK AND OPS CHECK.
